# SDR R61A2023092700528

- Difficulty date: September 9, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 33,149 hours, 23,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067115001
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT HORIZONTAL BEAM FWD FINGER DOUBLER HAS DEEP GOUGE AT FWD END.  REMOVED AND REPLACED FWD CARGO DOOR CUTOUT FWD FINGER DOUBLER PN: 170-67115-001, REF EMBRAER 175 SRM 51-40-08.
